Home | Contact
     ISSN 2149-2042
     e-ISSN 2149-4606
 
 
 
Volume : 34 Issue : 2 Year : 2019



Current Issue Archive Popular Articles Ahead of Print




Index












Membership




Applications



 
  Quick Search



Pseudotumor cerebri, after the withdrowal of steroid treatment [Medeniyet Med J]
Medeniyet Med J. 2005; 20(1): 49-50

Pseudotumor cerebri, after the withdrowal of steroid treatment

Faruk İncecik1, Göksel Leblebisatan2, Kenan Özcan1, Fatih Erbey2
1Mustafa Kemal University Faculty of Medicine, Department of Pediatrics, Hatay
2Cukurova University Faculty of Medicine, Department of Pediatrics, Istanbul

Pseudotumor cerebri or benign idiopathic intracranial hypertension is a disease characterized by increased intracranial pressure without any lesion with mass effect or hydrocephaly. In etiology beside several factors, we want to present a case with pseudotumor cerebri after steroid withdrawal because its rarely seen.

Keywords: Pseudotumor cerebri, steroid withdrawal


Steroid tedavisinin kesimi sonrası gelişen psödotümör serebri

Faruk İncecik1, Göksel Leblebisatan2, Kenan Özcan1, Fatih Erbey2
1Mustafa Kemal Üniversitesi Tıp Fakültesi, Pediatri Bölümü, Hatay
2Çukurova Üniversitesi Tıp Fakültesi, Pediatri Bölümü, Adana

Anahtar Kelimeler: Psödotümör serebri, kortikosteroid kesimi


Faruk İncecik, Göksel Leblebisatan, Kenan Özcan, Fatih Erbey. Pseudotumor cerebri, after the withdrowal of steroid treatment. Medeniyet Med J. 2005; 20(1): 49-50

Corresponding Author: Faruk İncecik, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar





 

  Copyright © 2019 MEDJ All Rights Reserved